Keytruda and Avastin

Options

Hi, I was wondering if anyone has/did lose weakness on one side due to side effects? I was done radiation last September, June of this year I finished with my chemo. I am receiving immunotherapy every 3 weeks to try and kill off the existing tumor on my brain stem. For about a month now I have no grip or strength on my right side. my Dr has set me up for PT but I was wondering if someone could shed some light to help feel less frustrated, being not able to accomplish small tasks.

Comments

  • NoTimeForCancer
    NoTimeForCancer Member Posts: 3,444 Member
    Options

    ajzimmo, I can't make any comment or suggestion regarding your question. I think there is still so much unknown about the side effects of immeunotherapy drugs like Keytruda, but keep pushing the doctor for answers. Being our own advocates, or having someone with you to help, may get your more answers. Hugs dear one

  • labilodeau4_
    labilodeau4_ Member Posts: 6 Member
    Options

    I am on Ketruda and LENVIMA I also have weekness on both sides. it was hard to hold a coffee. I hope that it gets better soon for you.

    🙏